MAUDE Adverse Event Report: MEDIVATORS INC. ENDO SMARTCAP; TUBING

MEDIVATORS INC. ENDO SMARTCAP; TUBING
Model Number 100145CO2EXT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that water was leaking from their endo smartcap tubing.The tubing was quickly replaced, and the scope functioned correctly.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
The endo smartcap tubing set was returned to steris for evaluation.The evaluation confirmed that the body cap component had detached from the body, which likely contributed to the reported event; however, a definitive root cause of the separation could not be determined.A complaint review was conducted and confirmed this to be an isolated event for the subject lot.Steris will continue to monitor for similar events.No additional issues have been reported.

Brand Name
ENDO SMARTCAP
Common Device Name
TUBING
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key20434761
Report Number1651395-2024-00021
Device Sequence Number7859948
Product Code FAJ
UDI-Device Identifier00677964059087
UDI-Public(01)00677964059087(17)270715(10)633334
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K093665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100145CO2EXT
Device Lot Number(10)633334
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown